# SDR CWQR200704

- Difficulty date: July 16, 2007
- Submitted: July 24, 2007
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 5,462 hours
- Engine: Pwa PW545A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Closeout Panel
- Part number: 66211511
- Condition: Cracked
- Location: Left Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 5 INSPECTION, FOUND LT WHEEL WELL AFT SPAR CLOSE OUT PANEL CRACKED.  (3) CRACKS WERE FOUND BEGINNING FROM THE LOWER SKIN ATTACH FLANGE AND GOES STRAIGHT UP THE PANEL.  AN SDR HAS BEEN SUBMITTED TO AIRCRAFT UNDER NR 303303.
